# SDR CA070320010

- Difficulty date: March 14, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 2,326 hours
- Engine: Ge CF34*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: CL6002D15
- Part serial: 15051
- Condition: Burned
- Location: Fuselage
- Part time: 4,522 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE AIRCRAFT STRUCK BY LIGHTENING. MAINTENANCE INSPECTION FOUND SCORCH MARKS ON RADOME, ALONG CENTER EDGES OF NLG DOORS, AND ALONG FORWARD FUSELAGE UP TO WING ROOT FAIRINGS. ALSO MINOR BURN MARK ON RT WINGLET TIP. NO DAMAGE TO ANY STATIC DISCHARGE WICKS. ADF WILL NOT POINT, ADF LOOP ANTENNA REPLACED. FUSELAGE BURN MARKS REPAIRED IAW MFG INSTRUCTIONS. WINGLET DAMAGE ALLOWABLE AS IAW MFG REO. AIRCRAFT RETURNED TO SERVICE. (TC NR 20070320010)
